# SDR SIMA20120923001

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 19,348 hours, 19,348 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3329 THE CREW REPORTED THAT ON TAKEOFF HAD A RED FLAG ON THE INTEGRATED STANDBY INSTRUMENT SYSTEM (ISIS).  THE INTEGRATED STANDBY INSTRUMENT SYSTEM (ISIS) WAS INOPERABLE.  THE CREW RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET ISIS, THE TEST WAS GOOD IAW AMM 34-01-01 AND NO FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
